Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Alexander Polishchuk
Title: Abelian varieties, theta functions and the Fourier transform
Additional book information Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge (UK), 2003, xvi+292 pp., £48.00, ISBN 0-521-80804-9.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Arnaud Beauville
Affiliation: Université de Nice
Email: beauville@math.unice.fr
Journal: Bull. Amer. Math. Soc. 42 (2005), 529-533
PII: S 0273-0979(05)01064-5
Published electronically: April 7, 2005
Review copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.